# SDR UPS98227518

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SLIDING FAIRING 2ND AFT FRAME HAS A CRACK AT THE UPPER SLIDING TRACK ATTACH POINT.  CRACK STOP DRILLED PER SRM 51-10-1, REPAIRED FRAME IAW SRM 51-40-3 FIG 1.
